MathSciNet Relay Station
MathSciNet bibliographic data
MR2657366 (2011j:65106) 65H10
Li, Chong; Hu, Nuchun; Wang, Jinhua Convergence behavior of Gauss-Newton's method and extensions of the Smale point estimate theory. J. Complexity 26 (2010), no. 3, 268–295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement